# SDR SWAA030978

- Difficulty date: April 28, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 49,731 hours, 47,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654680977
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOORBEAM CORRODED AT BS 947.5, RBL 15.  REPAIRED FLOORBEAM PER SWA EA.
